# SDR QXEA2019111300412

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 3,287 hours, 2,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER SMELLED SMOKE IN BACK OF CABIN. AIRCRAFT REMOVED FROM SERVICE. PERFORMED GVI OF AFT CABIN AREA AND GALLEY. NO SMELLS NOTED, SUSPECT SMELL WAS FROM TAXING AIRCRAFT NEARBY, NO OTHER DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
